| Model Number |
FRED4508-PMA |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
| Date of Event |
11/11/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device remains implanted in the patient and not available for analysis; however, procedure images were provided.The review of the provided images found ica occluded just distal to aneurysm.The stent markers appear to be in same position as immediately after implantation.Without the return and physical evaluation of the device, the investigation is unable to determine if a condition existed that would have caused or contributed to the reported event.The instructions for use (ifu) identifies stent thrombosis as a potential complication associated with use of the device.
Event or Problem Description
It was reported that the fred device clotted off at 1 year follow-up.Index procedure described as normal, single deployment of the stent with no recapture of stent required.The patient's p2y12 was in range during the procedure and the physician had the patient on dapt protocol post procedure.Patient currently still on dapt.There is no follow up treatment planned at this time.At the time of this report the patient is doing well and have cross fill through the anterior communicating artery (acom).